| Model Number |
H7493941828220 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 2.25 x 28mm synergy xd drug-eluting stent was selected for use.However, upon removing the device from the hoop, the device got fractured 10 inches from the hub.The procedure was completed with another of same device.No patient complications were reported.
Event or Problem Description
It was reported that shaft break occurred a 2.25 x 28mm synergy xd drug-eluting stent was selected for use.However, upon removing the device from the hoop, the device got fractured 10 inches from the hub.The procedure was completed with another of same device.No patient complications were reported.
Additional Manufacturer Narrative
Device evaluated by mfr: synergy xd mr us 2.25 x 28 mm stent delivery system (sds) was returned for analysis.A visual examination of the stent found no issues.There was no sign of damage, stretching or lifting of the stent struts.The stent showed no signs of movement and was set between the proximal and distal markerbands.The stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of distal tip damage.A visual and tactile examination of the hypotube shaft found a hypotube break 17.3 cm distal to the distal end of strain relief.Hypotube kinks were also noted.A visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found no issues with the extrusion shaft.